# SDR UPS97824730

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 272-276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE L/WING I/B STUB WING UPPER SKIN STA XFS 272.75 TO 276 HAS CORROSION REMOVAL BEYOND LIMITS.  REPAIRED IAW SRM ADDN DC8-5720-7767A.
